Search in Turk J Emerg Med

Current Issue: 2018, Volume 18, Issue 1

ST elevation: Differential diagnosis and caveats. A comprehensive review to help distinguish ST elevation myocardial infarction from nonischemic etiologies of ST elevation

Erwin Christian de Bliek

DOI: 10.1016/j.tjem.2018.01.008   ·   Pages: 001-010 (172 views 156 downloads)

How can emergency physicians protect their work in the era of pseudo publishing?

Gul Pamukcu Gunaydin, Nurettin Ozgur Dogan

DOI: 10.1016/j.tjem.2017.11.001   ·   Pages: 011-014 (143 views 158 downloads)

Use of the iTClamp versus standard suturing techniques for securing chest tubes: A randomized controlled cadaver study

Jessica Mckee , Ian Mckee , Melanie Bouclin , Chad G. Ball , Paul McBeth , Derek J. Roberts , Ian Atkinson , Dennis Filips , Andrew W. Kirkpatrick

DOI: 10.1016/j.tjem.2018.01.006   ·   Pages: 015-019 (128 views 130 downloads)

Impact of point-of-care ultrasound on disposition time of patients presenting with lower extremity deep vein thrombosis, done by emergency physicians

Javad Seyedhosseini, Arash Fadavi, Elnaz Vahidi, Morteza Saeedi, Mehdi Momeni

DOI: 10.1016/j.tjem.2017.12.003   ·   Pages: 020-024 (129 views 124 downloads)

Placement of central venous lines for sepsis in the elderly has markedly increased—Evidence from a cohort of New Jersey (USA) emergency departments

Brandon Close, Peter Richman, Barnet Eskin, John R. Allegra

DOI: 10.1016/j.tjem.2017.11.002   ·   Pages: 025-028 (119 views 121 downloads)

Grayanotoxin levels in blood, urine and honey and their association with clinical status in patients with mad honey intoxication

Ali Aygun, Aynur Sahin, Yunus Karaca, Suha Turkmen, Suleyman Turedi, Su Youn Ahn, Suncheun Kim, Abdulkadir Gunduz

DOI: 10.1016/j.tjem.2017.05.001   ·   Pages: 029-033 (145 views 139 downloads)

Treating acute hypertensive cardiogenic pulmonary edema with high-dose nitroglycerin

Yi-Ting Hsieh, Tai-Ying Lee, Jui-Shih Kao, Hsin-Lin Hsu, Chee-Fah Chong

DOI: 10.1016/j.tjem.2018.01.004   ·   Pages: 034-036 (147 views 188 downloads)

Theophylline toxicity: An old poisoning for a new generation of physicians

Spencer Corey Greene, Thiago Halmer, John Morgan Carey, Brian John Rissmiller, Matthew Allen Musick

DOI: 10.1016/j.tjem.2017.12.006   ·   Pages: 037-039 (130 views 160 downloads)

Severe allergic reaction to human insulin in the patient with diabetic ketoacidosis

Nese Colak Oray, Basak Bayram, Emel Altintas, Semra Sivrikaya, Yusuf Savran

DOI: 10.1016/j.tjem.2017.07.004   ·   Pages: 040-041 (138 views 176 downloads)

A new side effect of synthetic cannabinoid use by the bucket (waterpipe) method: Acute respiratory distress syndrome (ARDS)

Adnan Yamanoglu, Sumeyye Cakmak, Nalan Gokce Celebi Yamanoglu, Ozgur Sogut

DOI: 10.1016/j.tjem.2017.06.001   ·   Pages: 042-044 (139 views 138 downloads)